Skip to Main Content
Skip Nav Destination

SYNOVIAL JOINT DISEASE IN WILD CETACEANS

J Wildl Dis (1999) 35 (3): 511–518.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • AA San Martín
  • NA Dellabianca
  • EJ Gimeno
  • MF Van Bressem
Diseases of Aquatic Organisms (2019) 136 (2): 183.
  • AA San Martín
  • SV Macnie
  • RNP Goodall
  • CC Boy
Diseases of Aquatic Organisms (2016) 120 (1): 9.
  • KR Groch
  • MCC Marcondes
  • AC Colosio
  • JL Catão-Dias
Diseases of Aquatic Organisms (2012) 101 (2): 145.
  • LISA NOELLE COOPER
  • SUSAN D. DAWSON
Zoological Journal of the Linnean Society (2009) 155 (3): 722.
Close Modal

or Create an Account

Close Modal
Close Modal